Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hard on
Aug 14, 2005

I am on current med.s truvada and sustiv. However, I did not have a problem erecting. Once I put the codom my hardon dispappear . I cannot gain it back.

Response from Dr. Henry

Men sometimes report that they cannot maintain an erection after a condom is put on. Sometimes there is hormone deficiency (such as testosterone) which can be helped by hormone replacement. It usually is not due to the HIV drugs that you are taking (though rarely one of the drugs may contribute). Viagra like drugs often help if used carefully. Often the main issue is psychological so counseling can be helpful as well. KH



Previous
serious pain
Next
Bleeding anytime I bump into anything

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement